# SDR A6WA201140593

- Difficulty date: May 23, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 235-250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 235 TO FS 250, STR 27-STR 26R HAS .0625 SKIN DAMAGE.  PERFORMED PERMANENT REPAIR OF LIGHTNING STRIKE DAMAGE BETWEEN FS 235 TO FS 250, STR 26R-STR27 IAW REO 601R-53-00-115, REV A.
